# SDR REXA201200184

- Difficulty date: February 3, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N8797A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7797
- Aircraft time: 19,974 hours, 17,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LTS AFT IF ROW 8 INOP.  REMOVED AND REPLACED EMERGENCY FLOOR TRACK LIGHT STRIP IAW AMM 33-51-01.
